# SDR CA960123001

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS332C
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Primary Servo
- Part number: 704A44831107
- Condition: Worn
- Location: Hyd Line R/H
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN)PRESSURE LINE FROM THE R/H SERVO CHAFED ON A DZUS FASTENER CAUSING LEAK.
